# SDR FDEA201610193666

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 94,861 hours, 27,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: ACA72191
- Condition: Corroded
- Location: Zone 200
- Part time: 27,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR ACTUATOR SUPPORT CORRODED AND PITTED.  REMOVED AND REPLACED FITTING PER DWG 6084.
